On a nonlocal problem involving the generalized anisotropic (·)-Laplace operator

Research output: Contribution to journalJournal Articlepeer-review

2 Citations (Scopus)


In this paper, we study an anisotropic nonlocal problem which is a stationary counterpart of the Kirchhoff equation settled in the variable exponent Sobolev spaces. By using the variational approach and applying the Mountain-Pass theorem along with the Fountain theorem, we obtain the existence and multiplicity of nontrivial weak solutions.

Original languageEnglish
Pages (from-to)259-272
Number of pages14
JournalAnnals of the University of Craiova, Mathematics and Computer Science Series
Issue number2
Publication statusPublished - 2016


  • (·)-Laplace operator
  • Anisotropic variable exponent Sobolev spaces
  • Fountain theorem
  • Leray-Lions type operator
  • Mountain-Pass theorem
  • Nonlocal problem
  • Variational approach


Dive into the research topics of 'On a nonlocal problem involving the generalized anisotropic (·)-Laplace operator'. Together they form a unique fingerprint.

Cite this